Artículo

Bianco, A.M.; Boente, G.; Rodrigues, I.M."Conditional tests for elliptical symmetry using robust estimators" (2017) Communications in Statistics - Theory and Methods. 46(4):1744-1765
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

This paper presents a procedure for testing the hypothesis that the underlying distribution of the data is elliptical when using robust location and scatter estimators instead of the sample mean and covariance matrix. Under mild assumptions that include elliptical distributions without first moments, we derive the test statistic asymptotic behavior under the null hypothesis and under special alternatives. Numerical experiments allow to compare the behavior of the tests based on the sample mean and covariance matrix with that based on robust estimators, under various elliptical distributions and different alternatives. We also provide a numerical comparison with other competing tests. © 2017 Taylor & Francis Group, LLC.

Registro:

Documento: Artículo
Título:Conditional tests for elliptical symmetry using robust estimators
Autor:Bianco, A.M.; Boente, G.; Rodrigues, I.M.
Filiación:Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires and CONICET, Buenos Aires, Argentina
Departamento de Matemática and CEMAT, Instituto Superior Técnico, Universidade de Lisboa, Lisboa, Portugal
Palabras clave:Bootstrap; conditional test; elliptical symmetry; robust estimation; Statistical tests; Testing; Asymptotic behaviors; Bootstrap; Elliptical distributions; Elliptical symmetry; Numerical comparison; Numerical experiments; Robust estimation; Underlying distribution; Covariance matrix
Año:2017
Volumen:46
Número:4
Página de inicio:1744
Página de fin:1765
DOI: http://dx.doi.org/10.1080/03610926.2015.1026997
Handle:http://hdl.handle.net/20.500.12110/paper_03610926_v46_n4_p1744_Bianco
Título revista:Communications in Statistics - Theory and Methods
Título revista abreviado:Commun Stat Theory Methods
ISSN:03610926
CODEN:CSTMD
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_03610926_v46_n4_p1744_Bianco

Referencias:

  • Anderson, T.W., Fang, K.T., Hsu, H., Maximum-likelihood estimates and likelihood-ratio criteria for multivariate elliptically contoured distributions (1986) Can. J. Stat., 14, pp. 55-59
  • Baringhaus, L., Testing for spherical symmetry of a multivariate distribution (1991) Ann. Stat., 19, pp. 899-917
  • Batsidis, A., Zografos, K., A necessary test of fit of specific elliptical distributions based on an estimator of Song’s measure (2013) J. Multivariate Anal., 113, pp. 91-105
  • Batsidis, A., Martin, N., Pardo, L., Zografos, K., A necessary power divergence-type family of tests for testing elliptical symmetry (2014) J. Stat. Comput. Sim., 84, pp. 57-83
  • Beran, R., Testing for elliptical symmetry of a multivariate density (1979) Ann. Stat., 7, pp. 150-162
  • Bianco, A.M., Boente, G., Rodrigues, I.M., (2015) Conditional tests for elliptical symmetry using robust estimators, , http://arxiv.org/abs/1502.05600
  • Ghosh, S., Ruymgaart, F.H., Applications of empirical characteristic functions in some multivariate problem (1992) Can. J. Stat., 20, pp. 429-440
  • Fang, K.T., Anderson, T.W., (1990) Statistical Inference in Elliptically Contoured and Related Distributions, , New York: Allerton Press
  • Fang, K.T., Kotz, S., Ng, K.W., Symmetric multivariate and related distributions (1990) Monographs on Statistics and Applied Probability, 36. , London: Chapman and Hall
  • Fang, K.T., Zhu, L.X., Bentler, P.M., A necessary test for sphericity of a high-dimensional distribution (1993) J. Multivariate Anal., 44, pp. 34-55
  • Fernholz, L., (1983) Von Mises Calculus for Statistical Functionals, 19. , Lecture Notes in Statistics, New York: Springer Verlag
  • Hampel, F.R., Ronchetti, E.M., Rousseeuw, P.J., Stahel, W.A., (1986) Robust Statistics: The Approach Based on Influence Functions, , New York: Wiley
  • Huffer, F., Park, C., A test for elliptical symmetry (2007) J. Multivariate Anal., 98, pp. 256-281
  • Koltchinskii, V., Li, L., Testing for spherical symmetry of a multivariate distribution (1998) J. Multivariate Anal., 65, pp. 228-244
  • Koltchinskii, V., Sakhanenko, L., Testing for ellipsoidal symmetry of a multivariate distribution (2000) High Dimensional Probability II, pp. 493-510. , Giné E., Mason D., Wellner J., (eds)
  • Lopuhaä, H., On the relation between S-estimators and M-estimators of multivariate location and covariance (1989) Ann. Stat., 17, pp. 1662-1683
  • Morales, D., Pardo, L., Pardo, M.C., Vajda, I., Rényi statistics for testing composite hypotheses in general exponential models (2004) Statistics, 38, pp. 133-147
  • Muirhead, R.J., (1982) Aspects of Multivariate Statistical Theory, , Canada: John Wiley & Sons
  • Schott, J.R., Testing for elliptical symmetry in covariance-matrix-based analyses (2002) Stat. Probab. Lett., 60, pp. 395-404
  • Tyler, D., Radial estimates and the test for sphericity (1982) Biometrika, 69, pp. 429-436
  • Ushakov, N.G., (1999) Selected Topics in Characteristic Functions, , Series: Modern Probability and Statistics. Utrech: Walter de Gruyter
  • van de Geer, S., (2000) Empirical Processes in M-Estimation, , Cambridge: Cambridge University Press
  • Zhu, L.-X., Neuhaus, G., Conditional tests for elliptical symmetry (2003) J. Multivariate Anal., 84, pp. 284-298

Citas:

---------- APA ----------
Bianco, A.M., Boente, G. & Rodrigues, I.M. (2017) . Conditional tests for elliptical symmetry using robust estimators. Communications in Statistics - Theory and Methods, 46(4), 1744-1765.
http://dx.doi.org/10.1080/03610926.2015.1026997
---------- CHICAGO ----------
Bianco, A.M., Boente, G., Rodrigues, I.M. "Conditional tests for elliptical symmetry using robust estimators" . Communications in Statistics - Theory and Methods 46, no. 4 (2017) : 1744-1765.
http://dx.doi.org/10.1080/03610926.2015.1026997
---------- MLA ----------
Bianco, A.M., Boente, G., Rodrigues, I.M. "Conditional tests for elliptical symmetry using robust estimators" . Communications in Statistics - Theory and Methods, vol. 46, no. 4, 2017, pp. 1744-1765.
http://dx.doi.org/10.1080/03610926.2015.1026997
---------- VANCOUVER ----------
Bianco, A.M., Boente, G., Rodrigues, I.M. Conditional tests for elliptical symmetry using robust estimators. Commun Stat Theory Methods. 2017;46(4):1744-1765.
http://dx.doi.org/10.1080/03610926.2015.1026997